MAUDE Adverse Event Report: MILLYARD ADVANCED MEDICAL PRODUCTS, LLC REMUNITY PUMP FOR REMODULIN (TREPROSTINIL) INJECTION; INFUSION PUMP

MILLYARD ADVANCED MEDICAL PRODUCTS, LLC REMUNITY PUMP FOR REMODULIN (TREPROSTINIL) INJECTION; INFUSION PUMP
Model Number DKPI-11042-001
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Hypoxia (1918)
Date of Event 04/27/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that the patient was hospitalized at the time of the event; however, no information was provided to reasonably suggest that the hospitalization was related to the use of the remunity system.Efforts to obtain additional information from cvs specialty pharmacy were unsuccessful.At this time, no components or additional information have been made available to millyard advanced medical products, llc for further evaluation.
 
Event or Problem Description
An initial event notification was received by united therapeutics drug safety on 28-apr-2026 from cvs specialty pharmacy, and forwarded to millyard advanced medical products, llc on 29-apr-2026.It was reported that, while hospitalized, the patient experienced an issue with their remunity pump resulting in an interruption in therapy for approximately 12 hours.It was further reported that the patient was hypoxic and could not recall their pump rate or dose information.No further information was provided regarding the specific type of device issue or reason for hospitalization.

Brand Name
REMUNITY PUMP FOR REMODULIN (TREPROSTINIL) INJECTION
Common Device Name
INFUSION PUMP
Manufacturer (Section D)
MILLYARD ADVANCED MEDICAL PRODUCTS, LLC
540 n. commercial st.
suite 306
manchester NH 03101
Manufacturer (Section G)
MILLYARD ADVANCED MEDICAL PRODUCTS, LLC
540 n. commercial st.
suite 306
manchester NH 03101
Manufacturer Contact
victoria maroon
540 n. commercial st.
suite 306
manchester, NH 03101
6032060591
MDR Report Key25325743
Report Number3016798778-2026-00159
Device Sequence Number12104622
Product Code QJY
UDI-Device Identifier00850017421035
UDI-Public(01)00850017421035
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K202690
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberDKPI-11042-001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/28/2026
Initial Report FDA Received Date05/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TADALAFIL; WINREVAIR SDV
Outcome Attributed to Adverse Event Other;
Patient Age74 YR
Patient SexFemale
Patient Weight59 KG